# SDR AALA202303275328

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,190 hours, 25,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT INBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT TEST LIGHT WILL NOT ILLUMINATE WHEN PUSHED. REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-64-00.
